# SDR SWAA2021081893204

- Difficulty date: July 9, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-94; CABIN FLOOR BOARD 242BF; UPPER SURFACE; AREAS OF PULLED FACE SHEET; MRK'D. ; / [01] EVALUATED DAMAGE; UPPER SURFACE IS REPAIRABLE IAW B737 SRM 53-00-50-2R-1. TAP TEST GOOD; NO DELAMINATION NOTED.  CLEANED AND PREPPED REPAIR AREA IAW B737 SRM 53-00-50-2R-1 PAR 3; STEPS A;C;E;F; AND J.  VERIFIED REPAIR MATERIALS IAW B737 SRM 53-00-50-2R-1 TABLE 201; RESIN EPOCAST 50A (A51753); FIBERGLASS CLOTH BMS 9-3 (A24484); [02] VERIFIED STEP 1 AND OK TO BOND; [03] BONDED REPAIR PLIES IAW B737 SRM 53-00-50-2R-1 PAR 3; STEPS K;L; AND M. CURED AT 150 DEGREES FOR 4 HOURS. TAP TEST GOOD.; [04] REPAIRED CABIN FLOOR BOARD 242BF UPPER SURFACE IAW B737 SRM 53-00-50-2R-1.; [05] VERIFIED STEPS 3-4; [06] AUDITED
